# SDR AALA20140404001

- Difficulty date: April 4, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 68,121 hours, 23,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: 3020422
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT RT NR 2 DOOR INOPERATIVE.  CLEANED CONTACTS ON LIGHT ASSEMBLY FOR EXTERIOR EMERGENCY LIGHT AT RT NR 2 DOOR.  OPERATIONS CHECKED NORMAL.
